# SDR ASAA1058117

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 13,235 hours, 3,887 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G014
- Condition: Malfunctioned
- Location: Hf Comm
- Part time: 6,920 hours, 2,026 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN CIRCUIT BREAKER HF1.  REPLACED NR 1 HF TRANSCEIVER, OPS CHECK GOOD REF 23 11 21.  GROUND VERIFICATION SUCCESSFUL REF AMM 23 11 00 730 801.
